# SDR SWIA2020091452484

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 42,004 hours, 35,579 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE.  FLIGHT 5812-FILED CLOSED.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 21522858 WITH THE FOLLOWING CORRECTIVE ACTION: COMPLIED WITH THE MLG AND NLG EXTENSION/RETRACTION TEST REFERENCE APPLICABLE STEPS IN AMM.  FOUND NLG UPLOCK PROX SENSOR TO BE OUT OF RIG.  IN PSEU FOUND CODE S22 NEAR, RIGGED THE NLG UPLOCK PROX SENSOR, REFERENCE APPLICABLE STEPS IN AMM.  OPS CHECK GOOD AT THIS TIME.
